75.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrazole hair thinning … has changing therapies helped anyone???

2 REPLIES 2
angelblue
Member

Re: Letrazole hair thinning … has changing therapies helped anyone???

Hi there

thanks for getting back to me. Yes I’ve been looking at things like this and I’ll give them a try. I’m also looking at a treatment called PRP… it’s a ‘vampire’ facelift for your hair!!!! It’s supposed to stimulate new growth.  I have a consultation this week. It does seem to have good results and there’s a current study taking place in Australia on how well prp works on women taking letrazole. So I’ll see how I get on 🤞🤞

 

MrsHill
Member

Re: Letrazole hair thinning … has changing therapies helped anyone???

Hi

I switched the other way, from Letrozole to Tamoxifen. The Letrozole made me really tired, and like you just the hot flushes on Tamoxifen.

I also have very fine hair and it has been getting sparser on top over the last 10 years from years of steroid treatment and the menopause.

I use a hair topper that clips in to cover this, no one can tell its not my own hair and I get more compliments on my hair now than ever.

I got one from Shein, it was only £6 but as expected it ' going to last forever. I have had others from Amazon and they are ok too. 

HTH

Mrs Hill

Mrs Hill

angelblue
Member

Letrazole hair thinning … has changing therapies helped anyone???

Hi all… I’m in desperate need of some help!!
I’m 55 and was on tamoxifen for 3 years. Only side effect was hot flushes. I changed to letrazole 6 months ago and basically feel like I’ve  aged 20 years in those months!! I feel incredibly low. I still have hot flushes but now with the added bonus of joint aches, very low mood, vaginal dryness, dry skin, dry nostrils… makes breathing uncomfortable (oh the joys!!) but by far the worse side effect for me is hair thinning. My hair was fine before so the hair loss is really noticeable. This has devastated me. I dealt well with the change in my body through surgery and the hair loss through chemo. But this hair loss now has really hit me hard. I look in the mirror and no longer recognise myself. And to think I have another 6.5 years of this is too hard to bear. But I had a high oncotype score which put me at high risk of distant recurrence.. so ditching hormone therapy isn’t an option…. as much as I’d love too.

So my question is… has anyone found that by switching between letrazole, anastrazole, exemastane or tamoxifen their hair thinning has improved??

Also, I know that Aromatase inhibitors are better at preventing recurrence than tamoxifen for post menopausal women but does anyone know the statistics?  I’ll post a separate question for this but it could be somebody who reads this post has some knowledge re this too.

Thanks

Angel xxx